# SDR DALA13042765532

- Difficulty date: September 4, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N532US
- Make and model: Boeing 757251
- Aircraft serial: 24263
- Aircraft time: 74,648 hours, 31,654 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Failed
- Location: Window Heat
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DUE TO R1 WINDOW SHATTERED.  REPLACED WINDOW AND WINDOW HEAT CONTROLLER. OPS CHECKED OK.
